MathSciNet Relay Station
MathSciNet bibliographic data
MR863707 (87k:53155) 53C50 (53C22)
Kupeli, D. N. On existence and comparison of conjugate points in Riemannian and Lorentzian geometry. Math. Ann. 276 (1986), no. 1, 67–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement